Alert archive / Colorado / Special Weather Statements in 2017

Special Weather Statement, NWS Pueblo, CO

May 18, 2017Kiowa County, Colorado

NWS Pueblo, CO issued this special weather statement at May 18, 2017, 7:46 PM MDT for Kiowa County, Colorado. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 18, 2017, 7:46 PM MDT (01:46 UTC)
Expired
May 18, 2017, 8:15 PM MDT
In force
29 min
Issued by
NWS Pueblo, CO

County Kiowa County, CO

The radar

The Pueblo radar (KPUX), 111 km from the middle of the area, began a volume at 01:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 1.8 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2017-05-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2017-05-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 167 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
562 m above ground
0-6 km bulk shear
72 kt
0-1 km storm-relative helicity
167 m²/s²
0-3 km storm-relative helicity
206 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

306 
WWUS85 KPUB 190146
SPSPUB

Special Weather Statement
National Weather Service Pueblo CO
746 PM MDT THU MAY 18 2017
 
COZ095-096-190215-
Western Kiowa County CO-Eastern Kiowa County CO-
746 PM MDT THU MAY 18 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL KIOWA COUNTY UNTIL
815 PM MDT...

At 746 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles west of Eads, or 31 miles northwest of Lamar, moving northeast
at 50 mph.

Dime size hail will be possible with this storm.

This storm will remain over mainly rural areas of north central Kiowa
County.

LAT...LON 3838 10294 3842 10303 3861 10292 3861 10270
TIME...MOT...LOC 0146Z 211DEG 41KT 3847 10294 

$$

Hodanish

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at May 18, 7:43 PM MDT, 3 minutes earlier.

Area forecast discussion, May 18, 7:43 PM MDT, 3 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
743 PM MDT Thu May 18 2017

.UPDATE...
Issued at 742 PM MDT Thu May 18 2017

Quick update to the forecast grids for latest obs data and radar
trends. Added isolated pops for the southern foothills and I-25
corridor through 11 pm tonight. Moore

&&

.SHORT TERM...(This evening through Friday)
Issued at 301 PM MDT Thu May 18 2017

This afternoon, thunderstorms have fired along a boundary in
southeast CO and are tracking northeastward.  There will continue to
be the potential for a couple severe storms over sern CO into this
evening, with the main threat being large hail.

This evening, the highest chances for pcpn are expected to be found
over the central CO mtns, Teller county, Pikes Peak, and the
southwest mtns.  These areas will see some additional accumulations
of snow.  The latest run of the HRRR and the 18Z run of the NAM12
are showing decreasing chances of pcpn over El Paso county thru the
evening hours, except maybe ovr the Monument Hill area where there
could be a couple or a few inches of additional snow accumulation.

After midnight, the HRRR and NAM12 show a significant decrease in
pcpn chances across all of southeast and south central CO, with only
some isolated showers.  The GFS continues to show a little more pcpn
than the other models, showing continued snowfall in the central
mtns thru the night, and some light snow accumulations over Teller
county and Pikes Peak, with some light showers over portions of the
southeast plains, increasing toward 12Z.  The NAM is a bit farther
south with the upper low center Fri morning than the GFS.  Both the
NAM and the GFS show widespread pcpn moving into southeast CO after
12Z, with the GFS being wetter and more widespread than the NAM.  At
this time, it looks like there could be several inches of snow over
the southern Sangre de Cristo mtns beginning Fri morning and thru
the day, so will issue a Winter Weather Advisory.  It is also
possible that the southern I-25 corridor counties could see several
inches of snow in the morning hours on Fri, mainly over Huerfano and
western Las Animas counties and especially west of the Interstate,
as temps are expected to be cold enough for a short period, but
impact will probably be low as the roads will probably just be
slushy or wet.

One other worry is the potential for low temps tonight around
freezing.  Have decided to issue a Freeze Warning for northern El
Paso county, and a Frost Advisory for southern El Paso, Huerfano and
western Las Animas counties.

.LONG TERM...(Friday night through Thursday)
Issued at 301 PM MDT Thu May 18 2017

Friday night and Saturday...Models place a secondary piece of the
upper low over the southeast corner of the state Friday evening,
with snow for the higher elevations and rain for the lower expected
to continue through the evening. As the low pulls off to the e-ne
away from Colorado overnight, pcpn chances are forecast to diminish
quickly after midnight with unsettled nw flow aloft then settling
in. Another cold night on tap for the forecast area Fri night, and
additional frost/freeze highlights will likely be needed tomorrow.
Otherwise, look for temps to only warm into the 50s and 60s across
the area on Sat.

Sunday through Thursday...As the system exits the region, long range
models continue to keep Colorado under active northwest flow, with
multiple shortwaves crossing the region. There will be a nearly
constant threat of at least isolated convection over the higher
terrain and adjacent plains each day. A cold front dropping south
across the eastern plains Mon aftn will produce cooler temps for
Tue, then drier air filtering in behind is forecast to keep the cwa
dry for Wed. Temps will climb into the 60s to lower 70s each day,
but cooler on Tue with 50s and 60s expected. Moore

&&

.AVIATION...(For the 00Z TAFS through 00Z Friday evening)
Issued at 301 PM MDT Thu May 18 2017

At this time is looks like KPUB will mostly see VFR conditions
tonight and into Fri morning, however there may be some showers or
tstms in the area this evening.  Fri morning there will be
increasing chances for rain again and ceilings will lower, possibly
into the MVFR category by late morning.  KCOS will probably see some
showers/tstms in the area this evening with periods of MVFR
conditions. Chances for pcpn then are expected to decrease or end by
late evening with VFR conditions.  Chances for pcpn are then
expected to increase during the day Fri, but VFR conditions are
still expected until toward evening when ceilings are forecast to
lower into the MVFR category.  KALS is expected to have VFR
conditions until around 13Z Fri and then the ceilings are expected
to lower into the MVFR or IFR category.  There may be some
showers/tstms in the vcnty of KALS this evening, and could move into
the area again Fri afternoon.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
Frost Advisory from midnight tonight to 9 AM MDT Friday for
COZ085-087-088.

Winter Weather Advisory until 6 PM MDT Friday for COZ059-063-066-
068-081.

Winter Storm Warning until 6 PM MDT Friday for COZ058-060-082.

Winter Weather Advisory from 6 AM to 6 PM MDT Friday for COZ074-
075.

Winter Weather Advisory until 9 PM MDT this evening for COZ084.

Freeze Warning until 11 AM MDT Friday for COZ084.

&&

UPDATE...MOORE
SHORT TERM...28
LONG TERM...MOORE
AVIATION...28
Hazardous weather outlook, May 18, 10:45 AM MDT, 9 hours 1 minute before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1045 AM MDT Thu May 18 2017

COZ058>089-093>099-191645-
Western Mosquito Range/East Lake County Above 11000 Ft-
Leadville Vicinity/Lake County Below 11000 Ft-
Eastern Sawatch Mountains above 11000 Ft-
Western Chaffee County Between 9000 and 11000 Ft-
Central Chaffee County Below 9000 Ft-
Western Mosquito Range/East Chaffee County above 9000Ft-
Saguache County West of Continental Divide Below 10000 Ft-
Saguache County East of Continental Divide below 10000 Ft-
La Garita Mountains Above 10000 Ft-
Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Ft-
Eastern San Juan Mountains Above 10000 Ft-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Ft-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft-
Northern Sangre de Cristo Mountains above 11000 Ft-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Ft-
Southern Sangre de Cristo Mountains Above 11000 Ft-
Northwestern Fremont County  Above 8500Ft-
Western/Central Fremont County Below 8500 Ft-
Wet Mountain Valley Below 8500 Ft-
Wet Mountains between 6300 and 10000Ft-
Wet Mountains above 10000 Ft-
Teller County/Rampart Range above 7500fT/Pike's Peak Between
7500 And 11000 Ft-Pikes Peak above 11000 Ft-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Ft-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Ft-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1045 AM MDT Thu May 18 2017

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...Today and Tonight

Wet snow will continue falling mainly above 6500 feet in El Paso
county with some additional accumulations today and into this
evening, and then decreasing snow chances late tonight. Teller
county, Pikes Peak, Lake county and the higher elevations of
Chaffee county, will also continue to see snow today and tonight
with several inches of additional accumulation. Snow will also
continue om the southwest mountains today, but it is expected to
taper off tonight.

This afternoon, there is a risk of severe thunderstorms across the
southeast plains, east of the I-25 corridor.  The primary concerns
are large hail and damaging winds but there is also risk of a
tornado.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

There will be the potential for several inches of snow
accumulation from Friday morning through the afternoon over the
southern Sangre de Cristo mountains and the Raton Mesa. There will
also be the possibility of heavy moderate to heavy rain across the
much of the southeast plains on Friday.

Daily rounds of isolated to scattered showers and thunderstorms,
as well as higher terrain snow at times is expected Saturday
through Wednesday, with higher terrain locations on Friday having
the highest potential of noting several additional inches of
snow.

In regards to thunderstorms, the primary storm threats include
locally heavy rainfall, lightning, wind gusts around 50 mph at
times and hail generally under one inch in diameter.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will be
likely through tonight across southern Colorado.

28/28

In the hours before

Local storm report, May 18, 4:58 PM MDT, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
458 PM MDT THU MAY 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0458 PM     HAIL             1 ESE PUEBLO WEST       38.31N 104.73W
05/18/2017  M1.00 INCH       PUEBLO             CO   TRAINED SPOTTER

&&

RMG
Special weather statement, May 18, 6:01 PM MDT, 1 hour 45 minutes before
Special Weather Statement
National Weather Service Pueblo CO
601 PM MDT THU MAY 18 2017

COZ086-089-190045-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-Crowley County CO-
601 PM MDT THU MAY 18 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CROWLEY AND
NORTHEASTERN PUEBLO COUNTIES UNTIL 645 PM MDT...

At 600 PM MDT, Doppler radar was tracking a strong thunderstorm near
Pueblo Depot, or 22 miles east of Pueblo, moving northeast at 30 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Pueblo Depot.

LAT...LON 3826 10430 3850 10436 3852 10392 3830 10397
TIME...MOT...LOC 0000Z 241DEG 26KT 3838 10423

Hodanish
Special weather statement, May 18, 6:44 PM MDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Pueblo CO
644 PM MDT THU MAY 18 2017

COZ089-190100-
Crowley County CO-
644 PM MDT THU MAY 18 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CROWLEY COUNTY UNTIL
700 PM MDT...

At 644 PM MDT, Doppler radar was tracking a strong thunderstorm 14
miles southwest of Forder, or 40 miles northwest of La Junta, moving
northeast at 30 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

This storm will remain over mainly rural areas of northwestern
Crowley County.

LAT...LON 3852 10357 3839 10391 3852 10404
TIME...MOT...LOC 0044Z 236DEG 27KT 3851 10387

Hodanish
Local storm report, May 18, 7:09 PM MDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
709 PM MDT THU MAY 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     HAIL             2 W PUEBLO WEST         38.31N 104.79W
05/18/2017  M1.00 INCH       PUEBLO             CO   NWS EMPLOYEE

0450 PM     HAIL             1 ESE PUEBLO WEST       38.30N 104.73W
05/18/2017  E1.75 INCH       PUEBLO             CO   PUBLIC

&&
Local storm report, May 18, 7:10 PM MDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PUEBLO CO
710 PM MDT THU MAY 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     HAIL             2 W PUEBLO WEST         38.31N 104.79W
05/18/2017  M1.00 INCH       PUEBLO             CO   NWS EMPLOYEE

0458 PM     HAIL             1 ESE PUEBLO WEST       38.31N 104.73W
05/18/2017  M1.00 INCH       PUEBLO             CO   TRAINED SPOTTER

0454 PM     HAIL             PUEBLO WEST             38.31N 104.75W
05/18/2017  M1.75 INCH       PUEBLO             CO   NWS EMPLOYEE

0452 PM     HAIL             PUEBLO WEST             38.31N 104.75W
05/18/2017  E1.00 INCH       PUEBLO             CO   PUBLIC

0452 PM     HAIL             1 E PUEBLO WEST         38.31N 104.73W
05/18/2017  M1.00 INCH       PUEBLO             CO   TRAINED SPOTTER

0450 PM     HAIL             1 ESE PUEBLO WEST       38.30N 104.73W
05/18/2017  E1.75 INCH       PUEBLO             CO   PUBLIC

0449 PM     HAIL             1 NE PUEBLO WEST        38.33N 104.74W
05/18/2017  M1.50 INCH       PUEBLO             CO   NWS EMPLOYEE

0448 PM     HAIL             1 ENE PUEBLO WEST       38.31N 104.74W
05/18/2017  E1.75 INCH       PUEBLO             CO   NWS EMPLOYEE

0304 PM     HEAVY RAIN       2 NW COLORADO SPRINGS   38.85N 104.85W
05/18/2017  M1.57 INCH       EL PASO            CO   TRAINED SPOTTER

            STORM TOTAL.

0255 PM     SNOW             2 N BLACK FOREST        39.05N 104.71W
05/18/2017  M8.0 INCH        EL PASO            CO   TRAINED SPOTTER

            WATER CONTENT 1.25 INCHES.

0240 PM     HAIL             3 N BLENDE              38.29N 104.57W
05/18/2017  E0.88 INCH       PUEBLO             CO   PUBLIC

0150 PM     HAIL             2 WNW BLENDE            38.26N 104.61W
05/18/2017  M1.50 INCH       PUEBLO             CO   TRAINED SPOTTER

0150 PM     HAIL             1 E PUEBLO              38.30N 104.60W
05/18/2017  M0.88 INCH       PUEBLO             CO   TRAINED SPOTTER

0126 PM     HAIL             5 WSW BLENDE            38.22N 104.66W
05/18/2017  M1.00 INCH       PUEBLO             CO   TRAINED SPOTTER

1257 PM     SNOW             4 S BLACK FOREST        38.95N 104.71W
05/18/2017  M2.0 INCH        EL PASO            CO   PUBLIC

1237 PM     HEAVY RAIN       1 ESE MONUMENT          39.09N 104.85W
05/18/2017  M1.57 INCH       EL PASO            CO   TRAINED SPOTTER

            TOTAL SNOW 1.3 INCHES.

1134 AM     HEAVY RAIN       2 WSW COLORADO SPRINGS  38.82N 104.86W
05/18/2017  M1.90 INCH       EL PASO            CO   NWS EMPLOYEE

1132 AM     SNOW             3 WSW COLORADO SPRINGS  38.81N 104.88W
05/18/2017  M2.5 INCH        EL PASO            CO   TRAINED SPOTTER

1050 AM     HEAVY SNOW       2 NNE MONUMENT          39.12N 104.86W
05/18/2017  M10.0 INCH       EL PASO            CO   TRAINED SPOTTER

1048 AM     HEAVY RAIN       4 NW PETERSON AFB       38.88N 104.74W
05/18/2017  M1.24 INCH       EL PASO            CO   TRAINED SPOTTER

1048 AM     SNOW             4 NW PETERSON AFB       38.88N 104.74W
05/18/2017  M1.4 INCH        EL PASO            CO   TRAINED SPOTTER

1031 AM     SNOW             6 E MONUMENT            39.10N 104.76W
05/18/2017  M10.1 INCH       EL PASO            CO   TRAINED SPOTTER

            5.5 INCHES FELL IN THE PAST 3 HOURS.

1029 AM     SNOW             2 NE LEADVILLE          39.27N 106.27W
05/18/2017  M7.7 INCH        LAKE               CO   TRAINED SPOTTER

            0.56 WATER EQUIVALENT.

0957 AM     HEAVY RAIN       5 WNW PUEBLO WEST       38.33N 104.84W
05/18/2017  M1.03 INCH       PUEBLO             CO   NWS EMPLOYEE

0948 AM     SNOW             2 NNE MONUMENT          39.12N 104.86W
05/18/2017  M6.5 INCH        EL PASO            CO   TRAINED SPOTTER

0942 AM     SNOW             2 N BLACK FOREST        39.05N 104.70W
05/18/2017  M5.0 INCH        EL PASO            CO   TRAINED SPOTTER

            MAINLY ON GRASSY/ELEVATED SURFACES.

0919 AM     SNOW             3 ENE MANITOU SPRINGS   38.87N 104.86W
05/18/2017  M1.1 INCH        EL PASO            CO   TRAINED SPOTTER

0908 AM     SNOW             7 NNE COLORADO SPRINGS  38.93N 104.77W
05/18/2017  M2.0 INCH        EL PASO            CO   TRAINED SPOTTER

            MAINLY ON GRASSY AND ELEVATED SURFACES.

0844 AM     HEAVY RAIN       4 ENE COLORADO SPRINGS  38.86N 104.76W
05/18/2017  M0.74 INCH       EL PASO            CO   COCORAHS

0843 AM     HEAVY RAIN       2 SSW COLORADO SPRINGS  38.80N 104.84W
05/18/2017  M0.96 INCH       EL PASO            CO   COCORAHS

0843 AM     HEAVY RAIN       4 S COLORADO SPRINGS    38.77N 104.83W
05/18/2017  M0.88 INCH       EL PASO            CO   COCORAHS

0842 AM     HEAVY RAIN       5 NNE COLORADO SPRINGS  38.90N 104.78W
05/18/2017  M1.00 INCH       EL PASO            CO   COCORAHS

0841 AM     HEAVY RAIN       2 E MANITOU SPRINGS     38.86N 104.87W
05/18/2017  M1.03 INCH       EL PASO            CO   COCORAHS

0841 AM     HEAVY RAIN       5 SSE AIR FORCE ACADEMY 38.94N 104.85W
05/18/2017  M1.03 INCH       EL PASO            CO   COCORAHS

0840 AM     HEAVY RAIN       2 NW COLORADO SPRINGS   38.85N 104.85W
05/18/2017  M1.06 INCH       EL PASO            CO   COCORAHS

0839 AM     HEAVY RAIN       1 ESE MANITOU SPRINGS   38.85N 104.89W
05/18/2017  M1.17 INCH       EL PASO            CO   COCORAHS

0825 AM     HEAVY RAIN       1 N PUEBLO WEST         38.33N 104.76W
05/18/2017  M0.90 INCH       PUEBLO             CO   NWS EMPLOYEE

0741 AM     SNOW             2 NNE MONUMENT          39.12N 104.86W
05/18/2017  E4.3 INCH        EL PASO            CO   TRAINED SPOTTER

0727 AM     HEAVY RAIN       2 NW COLORADO SPRINGS   38.85N 104.85W
05/18/2017  M1.06 INCH       EL PASO            CO   TRAINED SPOTTER

0725 AM     SNOW             WOODLAND PARK           39.00N 105.05W
05/18/2017  M6.0 INCH        TELLER             CO   TRAINED SPOTTER

0647 AM     SNOW             1 WSW WOODLAND PARK     38.99N 105.07W
05/18/2017  M6.0 INCH        TELLER             CO   TRAINED SPOTTER

0625 AM     HEAVY RAIN       1 WNW MANITOU SPRINGS   38.86N 104.92W
05/18/2017  M0.62 INCH       EL PASO            CO   NWS EMPLOYEE

0614 AM     SNOW             4 ENE AIR FORCE ACADEMY 39.03N 104.80W
05/18/2017  M1.3 INCH        EL PASO            CO   CO-OP OBSERVER

&&
Special weather statement, May 18, 7:46 PM MDT, 0 minutes before
Special Weather Statement
National Weather Service Pueblo CO
746 PM MDT THU MAY 18 2017

COZ095-096-190215-
Western Kiowa County CO-Eastern Kiowa County CO-
746 PM MDT THU MAY 18 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL KIOWA COUNTY UNTIL
815 PM MDT...

At 746 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles west of Eads, or 31 miles northwest of Lamar, moving northeast
at 50 mph.

Dime size hail will be possible with this storm.

This storm will remain over mainly rural areas of north central Kiowa
County.

LAT...LON 3838 10294 3842 10303 3861 10292 3861 10270
TIME...MOT...LOC 0146Z 211DEG 41KT 3847 10294

Hodanish

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 18, 6:01 PM MDTSpecial Weather StatementPUBCrowley44 min
May 18, 6:44 PM MDTSpecial Weather StatementPUBCrowley16 min
May 18, 8:02 PM MDTSpecial Weather StatementPUBLas Animas43 min
May 18, 8:24 PM MDTSpecial Weather StatementPUBKiowa36 min
May 18, 10:32 PM MDTSpecial Weather StatementPUBProwers28 min
May 19, 9:30 AM MDTFreeze WarningPUBEl Paso, Huerfano, Las Animas, Pueblo23 hr

Nearby

Special Weather Statements in Colorado, 2017Every special weather statement in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.